Year:

  1. Recursive Models for Constructive Set Theories.N. Beeson - 1982 - Annals of Mathematical Logic 23 (2/3):127.
    No categories
    Direct download  
     
    Export citation  
     
    My bibliography   6 citations  
  2.  9
    Recursive Models for Constructive Set Theories.M. Beeson - 1982 - Annals of Mathematical Logic 23 (2-3):127-178.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   9 citations  
  3. A Very Absolute [Product]¹2real Singleton.R. David - 1982 - Annals of Mathematical Logic 23 (2/3):101.
    No categories
    Direct download  
     
    Export citation  
     
    My bibliography   3 citations  
  4. DELTA ¹3 Reals.R. David - 1982 - Annals of Mathematical Logic 23 (2/3):121.
     
    Export citation  
     
    My bibliography  
  5.  7
    A Very Absolute Pi-1-2 Real Singleton.René David - 1982 - Annals of Mathematical Logic 23 (2-3):101-120.
    I give a class forcing that adds a real which is Pi-1-2 and for which no forcing extension (by a set of conditions) can destroy this definability.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography   5 citations  
  6.  3
    Δ31 Reals.René David - 1982 - Annals of Mathematical Logic 23 (2-3):121-125.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   4 citations  
  7.  5
    Monadic Theory of Order and Topology in ZFC.Yuri Gurevich & Saharon Shelah - 1982 - Annals of Mathematical Logic 23 (2-3):179-198.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   4 citations  
  8.  7
    Morasses, Diamond, and Forcing.Daniel J. Velleman - 1982 - Annals of Mathematical Logic 23 (2-3):199-281.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   10 citations  
  9. Monadic Theory of Order and Topology in ZFC. Y. Gurevich - 1982 - Annals of Mathematical Logic 23 (2/3):179.
    No categories
    Direct download  
     
    Export citation  
     
    My bibliography   2 citations  
  10.  4
    Decidability and Stability of Free Nilpotent Lie Algebras and Free Nilpotent P-Groups of Finite Exponent.Andreas Baudisch - 1982 - Annals of Mathematical Logic 23 (1):1-25.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   7 citations  
  11.  8
    The Boolean Algebra of Formulas of First-Order Logic.Don H. Faust - 1982 - Annals of Mathematical Logic 23 (1):27-53.
    The algebraic recursive structure of countable languages of classical first-order logic with equality is analysed. all languages of finite undecidable similarity type are shown to be algebraically and recursively equivalent in the following sense: their boolean algebras of formulas are, after trivial factors involving the one element models of the languages have been excepted, recursively isomorphic by a map which preserves the degree of recursiveness of their models.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  12.  4
    Concepts of General Topology in Constructive Mathematics and in Sheaves, II.R. J. Grayson - 1982 - Annals of Mathematical Logic 23 (1):55-98.
  13.  2
    A Correction to “Concepts of General Topology in Constructive Mathematics and in Sheaves”.R. J. Grayson - 1982 - Annals of Mathematical Logic 23 (1):99.
  14. Reflection and Partition Properties of Admissible Ordinals. E. Kranakis - 1982 - Annals of Mathematical Logic 22 (3):213.
    No categories
    Direct download  
     
    Export citation  
     
    My bibliography  
  15.  5
    Reflection and Partition Properties of Admissible Ordinals.Evangelos Kranakis - 1982 - Annals of Mathematical Logic 22 (3):213-242.
  16.  4
    Adding Closed Cofinal Sequences to Large Cardinals.Lon Berk Radin - 1982 - Annals of Mathematical Logic 22 (3):243-261.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   16 citations  
  17.  3
    On the Completenes Principle: A Study of Provability in Heyting's Arithmetic and Extensions.Albert Visser - 1982 - Annals of Mathematical Logic 22 (3):263-295.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   6 citations  
  18.  4
    Some Applications of Jensen's Coding Theorem.R. David - 1982 - Annals of Mathematical Logic 22 (2):177-196.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   8 citations  
  19.  6
    The Covering Lemma for L[U].A. J. Dodd & R. B. Jensen - 1982 - Annals of Mathematical Logic 22 (2):127-135.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   12 citations  
  20.  3
    Chains in Boolean Algebras.Ralph McKenzie & Donald Monk - 1982 - Annals of Mathematical Logic 22 (2):137-175.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   2 citations  
  21.  3
    Compactness, Interpolation and Friedman's Third Problem.Daniele Mundici - 1982 - Annals of Mathematical Logic 22 (2):197-211.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   3 citations  
  22.  8
    Determinacy in the Mitchell Models.John R. Steel - 1982 - Annals of Mathematical Logic 22 (2):109-125.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   4 citations  
  23.  4
    The Covering Lemma for K.Tony Dodd & Ronald Jensen - 1982 - Annals of Mathematical Logic 22 (1):1-30.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   17 citations  
  24.  5
    Steel Forcing and Barwise Compactness.Sy D. Friedman - 1982 - Annals of Mathematical Logic 22 (1):31-46.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   4 citations  
  25.  5
    Automorphisms of the Lattice of Recursively Enumerable Sets. Part II: Low Sets.Robert I. Soare - 1982 - Annals of Mathematical Logic 22 (1):69-107.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   10 citations  
  26.  7
    On Martin's Conjecture.C. M. Wagner - 1982 - Annals of Mathematical Logic 22 (1):47-67.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   2 citations  
 Previous issues
  
Next issues